Alert archive / Oklahoma / Wind Advisories in 2005
Wind Advisory 18, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Dec 27, 2005, 4:26 AM CST for 27 counties in Oklahoma; 8 counties in Texas. It took effect at Dec 27, 2005, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2005, 4:26 AM CST (10:26 UTC)
- In effect from
- Dec 27, 2005, 10:00 AM CST
- Expired
- Dec 27, 2005, 6:18 PM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 35 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3501 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 271026 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 426 AM CST TUE DEC 27 2005 ...WIND ADVISORY IN EFFECT FOR WESTERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS... .SURFACE LOW PRESSURE OVER NORTH CENTRAL OKLAHOMA WILL DEEPEN AND MOVE NORTHEAST TODAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST. GUSTY SOUTHWEST TO WEST WINDS WILL DEVELOP BEHIND AN ASSOCIATED DRYLINE THIS MORNING ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. GUSTY NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT OVER NORTHWEST OKLAHOMA LATE THIS MORNING INTO THE AFTERNOON. OKZ004>006-009>011-014>017-021>023-033>039-044-045-TXZ083>090- 271830- /O.NEW.KOUN.WI.Y.0018.051227T1600Z-051228T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA...ELK CITY...SAYRE...BURNS FLAT...ANADARKO...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 426 AM CST TUE DEC 27 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... GUSTY SOUTHWEST TO WEST WINDS WILL DEVELOP LATE THIS MORNING INTO THE EARLY AFTERNOON ACROSS WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. WIND SPEEDS OF 20 TO 30 MPH CAN BE EXPECTED WITH FREQUENT GUSTS OVER 40 MPH. GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP LATE THIS MORNING INTO THE AFTERNOON ACROSS NORTHWEST AND WEST CENTRAL OKLAHOMA. WIND SPEEDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS TO 45 MPH. A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS74 KOUN 271637 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1037 AM CST TUE DEC 27 2005 ...A WIND ADVISORY IS IN EFFECT THROUGH 6 PM FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... .A DRY BUT POWERFUL STORM SYSTEM WILL MOVE ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY. DEEP LOW PRESSURE CENTERED OVER KANSAS WILL CREATE STRONG WEST WINDS AHEAD OF A COLD FRONT...AND STRONG NORTHWEST WINDS BEHIND THE FRONT. WIND GUSTS WILL LIKELY EXCEED 50 MPH...ESPECIALLY IN NORTHWEST TEXAS AROUND MIDDAY...AND IN NORTHWEST OKLAHOMA BY MID AFTERNOON. OKZ007-012-018-024-027-280000- /O.EXA.KOUN.WI.Y.0018.000000T0000Z-051228T0000Z/ GRANT-GARFIELD-KINGFISHER-CANADIAN-GRADY- INCLUDING THE CITIES OF...MEDFORD...ENID...KINGFISHER...YUKON... EL RENO...MUSTANG...CHICKASHA 1037 AM CST TUE DEC 27 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST WINDS 15 TO 25 MPH AND GUSTY WILL SHOW A SHARP INCREASE IN SPEED BY LATE AFTERNOON...AS A COLD FRONT MOVES INTO CENTRAL OKLAHOMA FROM THE WEST. WINDS WILL REACH SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS OVER 45 MPH FOR A FEW HOURS JUST BEFORE SUNSET. ALTHOUGH SPEEDS...WILL DECREASE SLIGHTLY AFTER SUNSET...WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING. A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY SIGNIFICANTLY NEAR OPEN FIELDS. USE EXTRA CAUTION. $$ OKZ004>006-009>011-014>017-021>023-033>039-044-045-TXZ083>090- 280000- /O.CON.KOUN.WI.Y.0018.000000T0000Z-051228T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA...ELK CITY...SAYRE...BURNS FLAT...ANADARKO...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1037 AM CST TUE DEC 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG AND GUSTY WEST WERE POISED TO MOVE OUT OF THE TEXAS PANHANDLE AND SPREAD INTO NORTHWEST TEXAS AND WESTERN OKLAHOMA THIS MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH FREQUENT GUSTS OVER 45 MPH WILL IMPACT THE REGION THROUGH THIS AFTERNOON. THE WIND DIRECTION WILL SHIFT TO NORTHWEST BY MID AFTERNOON...AS A COLD FRONT MOVES THROUGH WESTERN OKLAHOMA. GUSTY NORTHWEST WINDS WILL ACTUALLY INTENSIFY OVER WESTERN OKLAHOMA...WHERE GUSTS APPROACHING 60 MPH WILL BE POSSIBLE. THE STRONGEST WINDS SHOULD BEGIN TO DECREASE AS THE FRONT APPROACHES WESTERN NORTH TEXAS AROUND SUNSET...BUT WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING. A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY SIGNIFICANTLY NEAR OPEN FIELDS. USE EXTRA CAUTION. $$ BURKE
000 WWUS74 KOUN 271844 RRA NPWOUN URGENT - WEATHER MESSAGE...RETRANSMITTED NATIONAL WEATHER SERVICE NORMAN OK 1037 AM CST TUE DEC 27 2005 ...RETRANSMITTED WITH NO CHANGES TO TEXT... ...A WIND ADVISORY IS IN EFFECT THROUGH 6 PM FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... .A DRY BUT POWERFUL STORM SYSTEM WILL MOVE ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY. DEEP LOW PRESSURE CENTERED OVER KANSAS WILL CREATE STRONG WEST WINDS AHEAD OF A COLD FRONT...AND STRONG NORTHWEST WINDS BEHIND THE FRONT. WIND GUSTS WILL LIKELY EXCEED 50 MPH...ESPECIALLY IN NORTHWEST TEXAS AROUND MIDDAY...AND IN NORTHWEST OKLAHOMA BY MID AFTERNOON. OKZ007-012-018-024-027-280000- /O.EXA.KOUN.WI.Y.0018.000000T0000Z-051228T0000Z/ GRANT-GARFIELD-KINGFISHER-CANADIAN-GRADY- INCLUDING THE CITIES OF...MEDFORD...ENID...KINGFISHER...YUKON... EL RENO...MUSTANG...CHICKASHA 1037 AM CST TUE DEC 27 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST WINDS 15 TO 25 MPH AND GUSTY WILL SHOW A SHARP INCREASE IN SPEED BY LATE AFTERNOON...AS A COLD FRONT MOVES INTO CENTRAL OKLAHOMA FROM THE WEST. WINDS WILL REACH SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS OVER 45 MPH FOR A FEW HOURS JUST BEFORE SUNSET. ALTHOUGH SPEEDS...WILL DECREASE SLIGHTLY AFTER SUNSET...WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING. A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY SIGNIFICANTLY NEAR OPEN FIELDS. USE EXTRA CAUTION. $$ OKZ004>006-009>011-014>017-021>023-033>039-044-045-TXZ083>090- 280000- /O.CON.KOUN.WI.Y.0018.000000T0000Z-051228T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA...ELK CITY...SAYRE...BURNS FLAT...ANADARKO...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1037 AM CST TUE DEC 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG AND GUSTY WEST WERE POISED TO MOVE OUT OF THE TEXAS PANHANDLE AND SPREAD INTO NORTHWEST TEXAS AND WESTERN OKLAHOMA THIS MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH FREQUENT GUSTS OVER 45 MPH WILL IMPACT THE REGION THROUGH THIS AFTERNOON. THE WIND DIRECTION WILL SHIFT TO NORTHWEST BY MID AFTERNOON...AS A COLD FRONT MOVES THROUGH WESTERN OKLAHOMA. GUSTY NORTHWEST WINDS WILL ACTUALLY INTENSIFY OVER WESTERN OKLAHOMA...WHERE GUSTS APPROACHING 60 MPH WILL BE POSSIBLE. THE STRONGEST WINDS SHOULD BEGIN TO DECREASE AS THE FRONT APPROACHES WESTERN NORTH TEXAS AROUND SUNSET...BUT WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING. A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY SIGNIFICANTLY NEAR OPEN FIELDS. USE EXTRA CAUTION. $$ BURKE
000 WWUS74 KOUN 272032 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 232 PM CST TUE DEC 27 2005 ...A WIND ADVISORY IS IN EFFECT THROUGH 8 PM FOR ALL OF WESTERN INTO PORTIONS OF CENTRAL OKLAHOMA AND ALL OF WESTERN NORTH TEXAS... .A DRY BUT POWERFUL STORM SYSTEM WILL CONTINUE TO MOVE ACROSS THE CENTRAL AND SOUTHERN PLAINS THIS EVENING. DEEP LOW PRESSURE CENTERED OVER WESTERN MISSOURI WILL CREATE STRONG WEST WINDS AHEAD OF A COLD FRONT...AND STRONG NORTHWEST WINDS BEHIND THE FRONT. WIND GUSTS TO NEAR 50 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. OKZ004>007-009>012-014>018-021>024-027-033>039-044-045-TXZ083>090- 280200- /O.EXT.KOUN.WI.Y.0018.000000T0000Z-051228T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... BURNS FLAT...ANADARKO...YUKON...EL RENO...MUSTANG...CHICKASHA... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... WALTERS...WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 232 PM CST TUE DEC 27 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. NORTHWEST WINDS 25 TO 35 MPH... WITH GUSTS TO NEAR 50 MPH WILL CONTINUE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. WIND SPEEDS WILL DECREASE AFTER 8 PM... INTO THE 10 TO 20 MPH RANGE. A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY SIGNIFICANTLY NEAR OPEN FIELDS. USE EXTRA CAUTION. $$ 30
000 WWUS74 KOUN 280018 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 618 PM CST TUE DEC 27 2005 ...WIND ADVISORY CANCELLED... .THE LOSS OF SOLAR HEATING SINCE SUNSET HAS HELPED STABILIZE THE LOWER ATMOSPHERE... AND SURFACE WINDS HAVE DECREASED BELOW WIND ADVISORY LEVELS ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. AS A RESULT... THE WIND ADVISORY HAS BEEN CANCELLED. OKZ004>007-009>012-014>018-021>024-027-033>039-044-045-TXZ083>090- 280130- /O.CAN.KOUN.WI.Y.0018.000000T0000Z-051228T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE... BURNS FLAT...ANADARKO...YUKON...EL RENO...MUSTANG...CHICKASHA... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... WALTERS...WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 618 PM CST TUE DEC 27 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY THAT WAS PREVIOUSLY IN EFFECT FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WINDS ARE EXPECTED TO REMAIN BELOW 25 MPH AND GUSTS ARE EXPECTED TO REMAIN BELOW 35 MPH FOR THE REMAINDER OF THE EVENING. $$ CMS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Dec 27, 3:47 AM CST, 39 minutes earlier.
Area forecast discussion, Dec 27, 3:47 AM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
347 AM CST TUE DEC 27 2005
.DISCUSSION...
RECORED WARM WEATHER TO CONTINUE TODAY FOR PARTS OF FA BEFORE
FRONTAL BOUNDARY COOLS TEMPS SOMEWHAT. MAIN WEATHER CONCERNS
TODAY WILL STRONG GUSTY WINDS BEHIND DRYLINE LINE THIS
MORNING/AFTERNOON ACROSS MAINLY SOUTHWEST PART OF FA AND THEN
BEHIND COLD FRONT THIS AFTERNOON IN NORTHWEST OKLAHOMA. WILL
ISSUE WIND ADVISORY ACROSS ROUGHLY WESTERN HALF OF FA FOR
WIND GUSTS IN THE 40 TO 45 MPH RANGE. CRITICAL FIRE WEATHER
CONDITIONS WILL ALSO DEVELOP BY MID TO LATE MORNING INTO THE
AFTERNOON FOR AREAS MAINLY SOUTH OF I-40. ALTHOUGH NORTHERN
AREAS MAY NOT HAVE HUMIDITY AND TEMPERATURE VALUES FOR RED
FLAG CRITERIA...GUSTY WINDS WILL CREATE A VERY HIGH FIRE DANGER
ACROSS THE REST OF FA.
HUMIDITY LEVELS WILL RISE BEHIND FRONTAL BOUNDARY THIS AFTERNOON
BUT EXPECT WINDS WILL STAY IN THE 15 TO 25 MPH RANGE FOR A GOOD
PART OF OVERNIGHT PERIOD. THEREFORE...OVERNIGHT LOWS WERE RAISED
A FEW DEGREES MOST LOCATIONS.
BEYOND TODAY AND TONIGHT...IT APPEARS THAT ABOVE NORMAL TEMPS WILL
BE THE THEME GOING INTO 2006. ANOTHER SYSTEM WILL APPROACH
AREA ON FRIDAY AND POPS MAY NEED TO BE ADDED ACROSS THE NORTH
IF MODELS REMAIN CONSISTENT. ANOTHER FAST MOVING SYSTEM MAY
MOVE ACROSS SOUTHERN AND CENTRAL PLAINS AROUND DAY 7 (MONDAY).
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 70 43 60 36 / 10 10 0 0
HOBART OK 71 40 64 35 / 10 10 0 0
WICHITA FALLS TX 75 43 66 38 / 10 0 0 0
GAGE OK 65 37 63 30 / 20 20 0 0
PONCA CITY OK 64 41 57 34 / 10 20 10 0
DURANT OK 80 47 64 43 / 10 0 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
FOR OKZ004-OKZ005-OKZ006-OKZ009-OKZ010-OKZ011-OKZ014-OKZ015-
OKZ016-OKZ017-OKZ021-OKZ022-OKZ023-OKZ033-OKZ034-OKZ035-
OKZ036-OKZ037-OKZ038-OKZ039-OKZ044-OKZ045.
FIRE WEATHER WATCH FROM 10 AM CST THIS MORNING THROUGH THIS
AFTERNOON FOR OKZ014-OKZ016-OKZ021-OKZ022-OKZ023.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-
OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-OKZ046-
OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
OKZ030-OKZ031-OKZ032.
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-
TXZ089-TXZ090.
&&
SHORT TERM 11
LONG TERM 6Hazardous weather outlook, Dec 26, 12:10 PM CST, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1210 PM CST MON DEC 26 2005
OKZ004>048-050>052-TXZ083>090-271300-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
DRY...STABLE AIR...AND SUBSIDENCE BENEATH AN UPPER LEVEL RIDGE WILL
PREVENT THUNDERSTORM DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY DECEMBER 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NEAR RECORD HIGH TEMPERATURES AND VERY LOW RELATIVE HUMIDITY WILL
RESULT IN VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS THIS
AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR EXTREME SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS. CONDITIONS WILL IMPROVE RAPIDLY
AROUND SUNSET AS TEMPERATURES BEGIN TO COOL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
A PACIFIC STORM SYSTEM WILL PASS THROUGH OKLAHOMA LATE TUESDAY INTO
TUESDAY NIGHT. IT NOW APPEARS THAT THERE WILL NOT BE ENOUGH MOISTURE
FOR INSTABILITY TO DEVELOP ON THE WARM SIDE OF THE STORM. CLOUDS AND
ISOLATED PRECIPITATION WILL INCREASE ON THE COOLER BACK SIDE OF THE
STORM...BUT POOR LAPSE RATES SHOULD PREVENT THUNDERSTORM DEVELOPMENT.
OTHER HAZARDOUS WEATHER...
UNUSUALLY WARM TEMPERATURES...ALONG WITH LOW RELATIVE HUMIDITY AND
AN INCREASE IN WIND SPEEDS...WILL RESULT IN VERY HIGH TO EXTREME
FIRE WEATHER CONDITIONS TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT
FOR MUCH OF CENTRAL AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.
SIX/BURKENearby
Wind Advisories in Oklahoma, 2005Wind Advisories in Texas, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.